# SDR BSAASDR0601

- Difficulty date: January 28, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 17,516 hours, 32,652 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MD3211Q1
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, CARGO DOOR OPEN ANNUNCIATOR WARNING LIGHT CAME ON AS CREW ASCENDED THROUGH 12,000 FT.  CREW RETURNED TO STATION.  THE CARGO DOOR OPEN LIGHT WAS INITIALLY DEFERRED IAW THE MEL, AND ACFT WAS RETURNED TO SERVICE.  DEFERRAL WAS CLEARED BY ADJUSTING CARGO DOOR AJAR MICROSWITCH. THERE WAS SLIGHT WEAR ON THE FUSELAGE FRAME CONTACT AREA, AND THE WEAR WAS JUST TO THE POINT THE LIGHT CAME ON AT HIGHER CABIN PRESSURE DIFFERENTIAL. DOOR WARNING SYSTEM OPS CK GOOD.
